# SDR AALA202206174442

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 68,616 hours, 25,937 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191001722
- Condition: False Indication
- Location: Zone 500 - Lh Wi
- Part time: 25,929 hours, 10,544 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEFT WING TANK OVERFLOW ECAM CONTINUOUSLY AFTER TAKEOFF UNTIL CENTER TANK EMPTY. 1 HR 45 MIN INTO FLIGHT CAME ON AGAIN. LEFT WING TANK 8460 RIGHT 8240. REPLACED FUEL QUANTITY INDICATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATION CHECK PER AMM 28-42-34.
